# SDR 97ZZZM1210

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ANC, THE GEAR UNSAFE HORN CAME ON AND IT WAS DECIDED TO RETURN TO ANC RATHER THAN PROCEED TO OME.  AFTER SELECTING GEAR DOWN, THE GEAR WOULD NOT EXTEND UNTIL TRANSFERRED TO THE RIGHT ESSENTIAL BUS.  MAINTENANCE REPLACED THE LEFT GEAR CONTROL CIRCUIT BREAKER AND THE GEAR SWING CHECKS WERE GOOD.  (M)
